An application of the modified reductive perturbation method to a generalized boussinesq equation
CitationDemiray, H. (2013). An application of the modified reductive perturbation method to a generalized boussinesq equation. International Journal of Nonlinear Sciences and Numerical Simulation, 14(1), 27-31. doi:10.1515/ijnsns-2011-0088
In this work, we apply "the modified reductive perturbation method" to the generalized Boussinesq equation and obtain various form of generalized KdV equations as the evolution equations. Seeking a localized travelling wave solutions for these evolution equations we determine the scale parameters g(1) and g(2), which corresponds to the correction terms in the wave speed, so as to remove the possible secularities that might occur. Depending on the sign and the values of certain parameters the resulting solutions are shown to be a solitary wave or a periodic solution. The suitability of the method is also shown by comparing the results with the exact travelling wave solution for the generalized Boussinesq equation.